Rash on belly - taking sarilumab

Hi, I have a rash on my tummy and not sure where its come from. I started sarilumab in November 2021 and never had any rashes before this. These are pictures of it. Not sure if I should contact anyone or not?


Comments

  • PeterJ
    PeterJ Moderator Posts: 514

    Hello @natbat87 I would suggest that you need to get in touch with your GP or alternatively if you can get to a chemist see your pharmacist for medical advice. These are the only ones who could give you proper advice

    Hope it gets sorted

    Peter

  • Hi@natbat87

    Thanks for your enquiry to the Helpline. If you are a rheumatology patient then we'd suggest you ring the rheumatology nurse helpline. You can have a word with your pharmacist, who may help you decide if you require further medical help.

    If you have any other questions about your arthritis, do please come back to us or ring our freephone 0800 5200 520

    Helpline | Versus Arthritis

    Best wishes

    Guy - Helpline Team

  • dean68
    dean68 Member Posts: 24

    i have the same itchy itchy rash starting on both feet it’s spreading over my legs bum on my forearms and now back it’s a side effect from methotrexate from what i’ve read isn’t it .?

  • Hi@Dean

    Thanks for your enquiry. We'd not be able to confirm if your rash is connected with your medication. Do contact your rheumatology nurse specialist.

    If you are unsure, you might discuss your concerns with a pharmacist or 111 and they can help you decide on next steps perhaps.

    Get medical help - NHS 111

    If you'd like any further information about your arthritis, do come back to us or ring 0800 5200 520.

    all the best

    Guy

Who's Online

8
frogmorton
frogmorton
Lilymary
Lilymary
lindalegs
lindalegs
crinkly
crinkly
+4 Guests